# SDR ASOA20140227024

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 36,696 hours, 27,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE FLOOR EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE LIGHT AND OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
